# SDR DL76P991483

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35622
- Condition: Punctured
- Location: Fs 654-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS TORN AND GOUGED BY GROUND EQUIPMENT   BETWEEN FS 654 + 44 AND FS 654 + 66 AND BETWEEN STRINGERS 34R AND 35R.  THE DAMAGED SKIN WAS REMOVED WITH A 10 X 20     CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367677-14.
